Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello I have been on 60mg of accutane per day for the first 2 and a half months. I was just upped to 80mg of accutane a day starting my third month. I have some acne still and red spots, when can i expect the best results? Also will i broke out like crazy when I first started, can I expect another breakout now that I am on 80mg compared to 60mg? Thanks!

Share this post


Link to post
Share on other sites

I was on 40mg/day for month one, then bumped up to 80mg/day for month 2. When I went from 40 to 80 I started to break out around my neck/shoulders/chest. It's kind of hard to say how you'll react really. I'd be surprised if you broke out like you did during your IB just from going up 20mg.

Share this post


Link to post
Share on other sites

Accutane takes month to work; you have to give it 4-6 months before assessing results:

You might get another initial breakout with your dose increase, but it probably won't be a bad as when you first started

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×